Facebook Pixel
EmpowHER Guest

What does a foam like substance and green color in the urine mean.

By Anonymous April 6, 2009 - 1:00am
Rate This

Whenever I pass urine it contains a white foam and looks green in color. There is no pain that I feel and this has been happening for about a year now. I saw a doctor, urine was tested and I was told I had a bladder infection, took treatment. It went a away for a while then it came back again.

Please help

Add a Comment1 Comments

HERWriter Guide

Thanks for your question, Anon!

A green discharge (from any part of the body) often is a sign of infection - you may have another bladder infection, unfortunately they are very common! Usually a person does feel pain when urinating though; when this happened the last time when you were diagnosed, did you feel pain then? Does this new incidence have the same kind of symptoms as the last time?

Bladder infections (also known as urinary tract infections) have a habit of coming back. Some people are prone to them and can suffer from them even monthly. Some women get them after having sex. Not getting a UTI seen to can end up with a kidney infection so you will need to see your doctor again.

Foamy urine can be a sign of a protein in your urine and needs to be checked out as it may be affecting the kidneys.

A diet high in Vitamin C can help avoid bladder infections. Also remember to drink a lot of water every day and cranberry juice is thought to help by attacking the bacteria that causes UTI's in this area of the body. Always go to the bathroom after you have sex.

I would suggest that you see your doctor again. Explain these symptoms. Bladder infections often need a prescription to go away and please also ask for your protein levels in your urine to be checked.

And please keep us updated!

April 6, 2009 - 8:00am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.